Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 143, NWS Blacksburg, VA

June 29, 2016Wilkes County, Yadkin County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 29, 2016, 4:22 PM EDT for Wilkes County, Yadkin County, North Carolina. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2016, 4:22 PM EDT (20:22 UTC)
Expired
Jun 29, 2016, 5:10 PM EDT
In force
48 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Wilkes County, NC, Yadkin County, NC

The radar

The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 4:38 PM EDTTSTM WND DMG1 Wnw Brooks Crossroads, NCPUBLIC REPORTS ONE TREE DOWN. TIME ESTIMATED FROM RADAR.
Jun 29, 4:45 PM EDTHAIL 0.52 Nw Buck Shoals, NCTRAINED SPOTTER REPORTS DIME SIZED HAIL. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

887 
WUUS51 KRNK 292022
SVRRNK
NCC193-197-292130-
/O.NEW.KRNK.SV.W.0143.160629T2022Z-160629T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
422 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YADKIN COUNTY IN NORTH CAROLINA...
  SOUTHEASTERN WILKES COUNTY IN NORTH CAROLINA...

* UNTIL 530 PM EDT

* AT 422 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUCK
  SHOALS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YADKINVILLE...
  EAST BEND...
  BROOKS CROSSROADS...
  HUNTSVILLE...
  AND LONE HICKORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. FOR YOUR
SAFETY...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.

&&

LAT...LON 3603 8110 3628 8057 3628 8055 3614 8044
      3612 8046 3611 8051 3608 8051 3605 8050
      3606 8098 3604 8105 3603 8106
TIME...MOT...LOC 2022Z 251DEG 18KT 3602 8086 

HAIL...1.00IN
WIND...60MPH
 
$$

WP
2 follow-up statements
233 
WWUS51 KRNK 292056
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT WED JUN 29 2016

NCC193-292105-
/O.CAN.KRNK.SV.W.0143.000000T0000Z-160629T2130Z/
WILKES NC-
456 PM EDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR 
SOUTHEASTERN WILKES COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.

LAT...LON 3606 8088 3612 8088 3628 8057 3628 8055
      3614 8044 3612 8046 3611 8051 3608 8051
      3605 8050
TIME...MOT...LOC 2055Z 261DEG 21KT 3612 8076 

$$

NCC197-292130-
/O.CON.KRNK.SV.W.0143.000000T0000Z-160629T2130Z/
YADKIN NC-
456 PM EDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR
YADKIN COUNTY...

AT 455 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BROOKS
CROSSROADS...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YADKINVILLE...
EAST BEND...
BROOKS CROSSROADS...
HUNTSVILLE...
AND LONE HICKORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR ${CTAHAILWINDTHREAT}. FOR YOUR SAFETY...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY
AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.

&&

LAT...LON 3606 8088 3612 8088 3628 8057 3628 8055
      3614 8044 3612 8046 3611 8051 3608 8051
      3605 8050
TIME...MOT...LOC 2055Z 261DEG 21KT 3612 8076 

HAIL...0.75IN
WIND...60MPH
 
$$

WP
313 
WWUS51 KRNK 292110
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
510 PM EDT WED JUN 29 2016

NCC197-292120-
/O.CAN.KRNK.SV.W.0143.000000T0000Z-160629T2130Z/
YADKIN NC-
510 PM EDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR 
YADKIN COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.

LAT...LON 3606 8088 3612 8088 3628 8057 3628 8055
      3614 8044 3612 8046 3611 8051 3608 8051
      3605 8050
TIME...MOT...LOC 2108Z 251DEG 18KT 3615 8067 

$$

WP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:41 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 29, 3:41 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
341 PM EDT WED JUN 29 2016

.SYNOPSIS...
A diffuse frontal boundary will linger in our area through Thursday,
and keep a chance of showers and thunderstorms in our forecast until
weak high pressure can nudge into the region Thursday night. After a
relatively dry conditions on Friday and Saturday our chances for
showers and thunderstorms will increase once again as a warm front
approaches the region on Sunday.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 330 PM EDT Wednesday...

Convection has started to develop this afternoon roughly from Danville
VA back through Asheville NC. Indications are that most of this
activity will remain confined to locations from the VA/NC border
southward, but any storms will be worth keeping an eye on as a small
pool of CAPE values approaching 2000J/Kg has developed around the
Yadkin valley and DCAPE values support the potential for gusty winds. A
bit isentropic lift and upper divergence may help drag some showers up
into the piedmont of VA early tonight but most locations will be dry
and fog is expected to develop once again across Southside Va and in
the valleys from the Blue Ridge westward.

For Thursday a weak wave looks to form on the pesky lingering frontal
boundary in our vicinity and ride up into the region from the south.
This will allow for instability to surge east of the Ridge once again
tomorrow and bring us a chance for more showers and thunderstorms. The
overall synoptic environment is weakly forced but CAPE values are once
again progged to approach 2000J/Kg, model soundings indicate some weak
low level shear, and efficient downward momentum transfer will support
elevated values of DCAPE. Given these factors pulse severe with a few
more organized clusters seems possible and is in agreement with the
latest SPC day 2 marginal outlook.

Expect temperatures tonight to be a bit cooler than readings last night
with middle 60s across the piedmont and mid/upper 50s west of the
Ridge. Highs on Thursday will be in the low to mid 80s east to
mid/upper 70s west.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 330 PM EDT Wednesday...

During this portion of the forecast a slow moving upper level low
pressure system will progress from Hudson Bay to southern Quebec.
Closer to home, a frontal boundary will remain stalled from Alabama
into eastern Virginia into Friday night. Weak impulses of energy
will translate northeast along this frontal boundary all while
shortwave troughs round the base of the parent Canadian upper low.
By the start of the weekend, a cold front will move into the area
from the northeast in association with the Canadian upper low. This
front will then stall across the southern half of the area.

The result will be the formation of showers and storms across mainly
eastern parts of the area Thursday night into Friday night. Saturday
into Saturday night, expect showers and storms associated with the
cold front as it enters and then stalls over the region.

Temperatures during this portion of the forecast will be around or
slightly above normal with Friday being the warmest day.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 330 PM EDT Wednesday...

The stalled cold front will continue to remain stationary over the
region into early next week. An area of low pressure in the Central
Plains will make progress eastward along this feature. Energy from
it will help maintain showers and storms into Sunday into at least
Tuesday, some of which with locally heavy rain thanks to plenty of
moisture and the potential for training. Guidance varies as to
whether this pattern will continue into Wednesday or some relief
comes in the form of high pressure. For now, will lean towards
persistence and keep scattered showers and storms in the forecast
for Wednesday.

Temperatures during this portion of the forecast will continue to
remain around or above normal.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 230 PM EDT Wednesday...

Not a very straight forward forecast this TAF period with
conflicting signals in guidance as to areal coverage of
precipitation early in the period. Short wave energy continues to
rotate around upper trof over the northeast US while an old
diffuse frontal boundary lingers just south of the region at the
surface with an axis of higher theta-e values over the region. Low
level instability has been increasing through early this afternoon
and showers/storms have begun to develop mainly from KDAN back
through KAVL. Meso guidance is not nearly as bullish on coverage
of showers/storms as synoptic guidance and believe the most likely
scenario continues to have the bulk of precipitation confined to
the NC/VA border southward. Will use VCTS at KDAN through the
first part of the TAF to cover this situation but keep other
locations dry.

Overnight there are indications of another stratus bloom across
the piedmont similar to what occurred last night, and again
synoptic guidance wants to surge precipitation northward mainly
east of the Blue Ridge with some isentropic lift and upper
diffluence while meso guidance exhibits a more typical diurnal
trend and is drier. Believe there will be some showers floating
around after dark but do not see a good enough signal to
pin anything down so will keep TAFs dry through the overnight.
Will also confine the potential stratus bloom to KDAN and will
monitor to see if this needs to extend into KLYH. Other locations
are expected to experience some radiational cooling with some IFR
vsbys/cigs in fog/stratus. Additional showers/storms will develop
across the region on Thursday but expect this to occur toward the
end of the TAF period with a good degree of uncertainty as to
timing/location so will not introduce any additional precipitation
late in the period. Winds will be light with some low end gusts
possible through sunset due to a deep mixed layer and efficient
downward momentum transfer.

Extended discussion...

Thursday into Sunday, high pressure over the mid Atlantic region
will shift to the east and the region will be within southerly
flow again. This pattern will have the potential of advecting
moisture back into the area. Showers and storms will again be
possible yielding areas of sub- VFR conditions espcly during the
afternoon/evening hours. This likely followed by late night and
early morning patchy fog with localized sub-VFR possible.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...MBS
NEAR TERM...MBS
SHORT TERM...DS
LONG TERM...DS
AVIATION...MBS/JH
Hazardous weather outlook, Jun 29, 3:43 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
343 PM EDT WED JUN 29 2016

NCZ001-002-018-VAZ007-009>017-022-033>035-045>047-WVZ042-301000-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-ROANOKE-FRANKLIN-BEDFORD-AMHERST-
CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER-
343 PM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ALONG WITH VERY HEAVY RAINFALL WILL
BE POSSIBLE MONDAY AS A COMPLEX OF THUNDERSTORMS MOVES THROUGH THE
REGION. DURING THE REMAINDER OF THE PERIOD...THE PROBABILITY FOR
WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032-043-044-058-059-301000-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-HENRY-
PITTSYLVANIA-HALIFAX-CHARLOTTE-
343 PM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA AND
SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON.
LOCALLY STRONG WIND GUSTS WILL BE THE MAIN THREAT. FOR THE
REMAINDER OF THE PERIOD...THE PROBABILITY FOR WIDESPREAD
HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ018>020-023-024-WVZ043-044-507-508-301000-
CRAIG-ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-SUMMERS-MONROE-
EASTERN GREENBRIER-WESTERN GREENBRIER-
343 PM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS AND VERY HEAVY RAINFALL WILL BE
POSSIBLE MONDAY AS A COMPLEX OF THUNDERSTORMS MOVES THROUGH THE
REGION. VERY HEAVY RAINFALL APPEARS TO BE THE MAIN THREAT AT THIS
TIME FOR THIS AREA...WHICH COULD LEAD TO FLOODING OR FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MBS

In the hours before

Special weather statement, Jun 29, 4:10 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
410 PM EDT WED JUN 29 2016

NCZ004-005-VAZ032-043-292045-
ROCKINGHAM-STOKES-HENRY-PATRICK-
410 PM EDT WED JUN 29 2016

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN STOKES...NORTHWESTERN ROCKINGHAM...SOUTHEASTERN PATRICK
AND SOUTHWESTERN HENRY COUNTIES...

AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR PATRICK SPRINGS...
MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAYODAN...
STONEVILLE...
SANDY RIDGE...
PRESTONVILLE...
AND PRICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3652 8029 3660 8026 3660 7986 3641 7994
TIME...MOT...LOC 2010Z 284DEG 17KT 3656 8018

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 4:31 PM EDTSpecial Weather StatementRNKStokes44 min
Jun 29, 4:35 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes55 min
Jun 29, 4:49 PM EDTSpecial Weather StatementRNKStokes, Surry41 min
Jun 29, 5:22 PM EDTSpecial Weather StatementRNKStokes38 min
Jun 29, 5:29 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham61 min
Jun 29, 5:31 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes59 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.